# SDR GUUA93332012810A

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 29,965 hours, 35,890 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Broken
- Location: Mlg Handle
- Component: Control Handle
- Component part number: 1013841377
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TRIED TO PUT THE LANDING GEAR UP HAD TO USE THE DOWN LOCK RELEASE BUTTON TO GET HANDLE UP, GEAR CIRCUIT BREAKER POPPED. RAN QRH RETURNED GEAR HANDLE TO THE DOWN POSITION.  RETURNED TO DEPARTURE LANDED WITHOUT INCIDENT.  TROUBLESHOT LANDING GEAR WIRING FOR RETRACTION AND EXTENSION SYS.  REPLACED LANDING GEAR HANDLE.  OPS CHECK GOOD.
